Logo
Munich Personal RePEc Archive

Statistical estimation of nonstationaryGaussian processes with long-range dependence and intermittency

Gao, jiti and Anh, vo and Heyde, christopher (1999): Statistical estimation of nonstationaryGaussian processes with long-range dependence and intermittency. Published in: Stochastic Processes and Their Applications , Vol. 99, No. 1 (March 2002): pp. 295-323.

[img]
Preview
PDF
MPRA_paper_11972.pdf

Download (233kB) | Preview

Abstract

This paper considers statistical inference for nonstationaryGaussian processes with long-range dependence and intermittency. The existence of such a process has been established by Anh et al. (J. Statist. Plann. Inference 80 (1999) 95–110). We systematically consider the case where the spectral densityof nonstationaryGaussian processes with stationaryincrements is of a general and

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.